Sore skin and peeling lips after Restylane - delayed hypersensitivity reaction? (Photo)
3 months ago
I had Resatylane Kysse treatment Friday 30th October). The swelling and the bruising has gone down; however the skin on my lips feels strangely sensitive. My lips feel fragile, as if smiling could cause small tears in the skin; the lips also feel irritated and itchy, sometimes developing transient red patches. I have to constantly apply thick layer of lip emollient to prevent my lips from peelin. Did not experience this reaction when I had the juvederm filler around 6mo ago. Hypersensitivity?
Doctor Answers 1
It appears that you have received too much of fillers at once.
When the skin is stretched more than usual, it can cause it to peel and be irritated. I believe the skin of your lips have been stretched more than they can handle. I don't see any serious reaction from your pictures.
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.